| Catalog Number |
ME5301 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 3 bd maxguard¿ pressure-rated extension sets would not flush due to blockage.The following information was provided by the initial reporter: "the department that raised the concern stated they tried about 3 each with the same lot number.Each one would not flush properly and was getting clogged.They switched to a different lot # and has not experienced any issues.".
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint that the sample would not flush could not be verified due to the product not being returned for failure investigation.A device history record review for model me5301 lot number 22109256 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.